# SDR X6PA200500005

- Difficulty date: June 10, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N6934J
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680389
- Aircraft time: 7,992 hours
- Engine: Lyc AEIO540*
- Engine time: 5,122 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE INSPECTED DUE TO AN OIL LEAK.  DURING THE INSPECTION THE RIGHT CRANK CASE WAS FOUND CRACKED SIX INCHES IN LENGTH AROUND THE BOTTOM PERIMETER OF THE NR 3 CYLINDER.  ENGINE TTSMOH 1028.22
